drupal analytics

 Transcripts - OTQ3MTcw

Qhelo sir... For what symptoms FEVAGO DS suspension and MAXTRA syrup should be given to my 4 years kid.(2010-07-26)
AMaxtra is given when the kid is suffering from Cold or running nose. These medication cant be used without prescription. Is there any specific reason why you want to know about the said medication?
QWith Doctor prescription i bought those syrup.Now I am confused for what symptoms i should use those. when Fevago Ds suspension is to be given (2010-07-26)
AIs your child suffering from fever or cold?
QWith Doctor prescription i bought those syrup.Now I am confused for what symptoms i should use those. when Fevago Ds suspension is to be given (2010-07-26)
AFevago contains Paracetomol, used foe fever, maxtra for cold or running nose.
Qnow my child is having light fever with cough and little bit cold..(2010-07-26)
AYou can give the said medication.
Qthankyou very much doctor(2010-07-26)
AYou are welcome - thanks for considering Clinnovo Personal Healthcare services.
QMy 3.5 years old boy took homeopathy medicine 'MAGPHOS' in more quantity.I am very worried about this what may happen due to this.Please reply me doctor(2010-09-02)
AMagphos contains 100% soluble phosphate and also contains a significant amount of magnesium. When and how much did he take ?
Qtwo days back..half of the bottle (2010-09-02)
AExcess magnesium in the blood is freely filtered at the kidneys, so there is no problem with overdose. Phosphate overdose can cause diarrhea. How are his stools ?
Qi didnt notice doctor (2010-09-02)
AThen it should be a problem - if you notice excess urination or motion then let us know. otherwise the chemical would have cleared from his system.
QTher is no excess motion doctor (2010-09-02)
AThen it should be ok, make sure that he is not getting hands on any medications. they tend to be explorative and curious at this age.
Qok doctor.thank you very much doctor(2010-09-02)
AYou are welcome - thanks for considering Clinnovo Personal Healthcare services.
QDear sir, In the last month I got very long period.Here Doctor suggested me to take PRIMOULT Norethisterone tablets two per day for 15days.From 10th day I noticed bleeding. Could you please tell me why it happens.Is it normal during tablet taking.Please tell me doctor. Thankyou(2010-11-30)
AYes it is normal.
QWill the bleeding stops after completeing this course.Will my period is regular and normal(2010-11-30)
AIdeally it should stop.
QThank you doctor(2010-11-30)
AYou are welcome - thanks for considering Clinnovo Personal Healthcare services.
QI have been suggested to take norethisterone two per day for 15days.I noticed bleeding from 10th day.Now i finished my course two days back.Still Im bleeding.What to do to stop this.Please help me doctor(2010-12-04)
ANorethisterone is a contraceptive drug sometimes called Norethindrome. Menstrual irregularity is the most common side effect of Norethisterone. Many women also report other menstrual changes, including increased frequency, heavier flow and cramping.So this problem of bleeding could be because of the tablets.
Qok doctor.but i finished my couse.when it will stop.And when can I expect my normal period.will my period be regular and normal(2010-12-04)
AWere your periods normal before this ?
Q I have been suggested to take norethisterone two per day for 15days.I noticed bleeding from 10th day.Now i finished my course two days back.Still Im bleeding.If it is because of tablets when will it stop.Do I take any medicine to stop the bleeding.When can I expect my normal period.Will my period be regular and normal (2010-12-04)
AThe bleeding will stop after 5 -7days after stopping the medicine.
QYes doctor.My periods were normal(2010-12-04)
ADo not worry the bleeding will stop once the effect of the drug comes down.
QI want to know when it will stop and starts my regular period(2010-12-04)
ADo not worry the bleeding will stop once the effect of the drug comes down.
QDear doctor, Last month I got very long period.I have been suggested to take norethisterone tabblets two per day for 15days.It is about one week since I finished this course.Still I didint get my period.When can I get my period,Please tell me(2010-12-14)
AHormones throw yourbody a littleout of sync and theycan takesomedaysto build up..Therefore just wait fora week.
Qthank you doctor(2010-12-14)
AYou are welcome - thanks for considering Clinnovo Personal Healthcare services.

 e-Consult   

  Health Info

  News Letter

  Find a Doctor